# SDR RAIA201108080002

- Difficulty date: August 8, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 19,206 hours, 17,645 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED SMOKE COMING FROM THE LAV LIGHT ASSEMBLY.  MAINTENANCE INSPECTED AND DISCONNECTED THE FAULTY LIGHT ASSEMBLY AND PLACED IT ON NEF 25-400-4.
